It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My Neuro put me on 25mg of Topamax several months ago, for nerve pain. It actually worked really well for a while, and before Thanksgiving, she decided to bump me up to 50mg. It just so happened 2-3 days after I started the new dosage, I got really sick. My chest hurt really bad, I had a high fever, (103F), a rash. Oh.. and my hands and feet felt like the size of boxing gloves. The rest of my family got the typical flu... I just had other crappy symptoms. So I stopped taking the 50 mg and told the Neuro, who suggested it was all probably flu related, and to start taking it again when my immune system was improved.

Skip to this week. I've been experiencing some stomach pains- ulcer or something, not sure. My regular doctor put me on 30mg of prevacid. Days later, my left elbow/shoulder have been killing me. So I broke down and started my 50mg dosage of the topamax. This was on the 12th. Last night, after I took the topamax, my chest (right side, and towards the back) started hurting. It kept me awake off and on all night. Needless to say, I didn't know if this was a delayed drug interaction, or what. I called my regular dr's office and the dr on-call said it's most likely not the Prevacid. To go back down to the 25mg dose of Topamax- which is the most likely culprit.

Really annoying. First, that it seems obviously my body can't handle 50 mg of Topamax. I wonder if it is causing liver issues (assuming that is what it's doing here?), or if it's aggravating something already going on? I have an appt with my neuro on Wednesday. I'm going to ask the dr to take me off of it. It's barely working for me anymore, and I've already lost the max. amount of weight I felt comfortable losing with it. Not to mention it's not helping my sudden barrage of joint pain. :dizzy:

Is anybody else experiencing this with Topamax? Or *has* experienced this with the drug?





All times are GMT -7. The time now is 04:23 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!